# SDR SWIA200412859

- Difficulty date: February 3, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 1,896 hours, 1,497 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03035
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE.  REMOVED AND REPLACED NR 2 SECU.  OPS CHECK GOOD.
